Thông tin nhà nghiên cứu KH&CN

Mã NNC: CB.031405

PGS. TS Nguyễn Xuân Hồng

Cơ quan/đơn vị công tác: Trường đại học sư phạm Hà Nội

Lĩnh vực nghiên cứu: Toán học và thống kê,

  • Danh sách các Bài báo/Công bố KH&CN
  • Danh sách các Nhiệm vụ KH&CN đã tham gia
[1]

Holder continuity of solutions of the Dirichlet problem in pseudoconvex domains

Nguyen Van Trao, Nguyen Xuan Hong, Pham Nguyen Thu Trang
Complex Variables and Elliptic Equations - Năm xuất bản: 2023; ISSN/ISBN: 1747-6941
[2]

ACC conjecture for the weighted log canonical thresholds in dimension two

Nguyen Xuan Hong
Archiv der Mathematik - Năm xuất bản: 2023; ISSN/ISBN: 0003-889X
[3]

Continuity of the Perron-Bremermann envelope of plurisubharmonic functions

Tang Van Long, Nguyen Xuan Hong, Pham Thi Lieu
Collectanea Mathematica - Năm xuất bản: 2023; ISSN/ISBN: 2038-4815
[4]

Complex Monge-Ampere equations for plurifinely plurisubharmonic functions

Nguyen Xuan Hong, Hoang Van Can, Nguyen Thi Lien, Pham Thi Lieu
Indagationes Mathematicae, 34, 588--605 - Năm xuất bản: 2023; ISSN/ISBN: 0019-3577
[5]

The Dirichlet problem for the complex Monge-Ampere operator on strictly plurifinely pseudoconvex domains

Nguyen Xuan Hong, Pham Thi Lieu
Complex Analysis and Operator Theory, (2021) 15:124 - Năm xuất bản: 2021; ISSN/ISBN: 1661-8262
[6]

Local Holder continuity of solutions of the complex Monge-Ampere equation

Nguyen Xuan Hong, Pham Thi Lieu
Journal of Mathematical Analysis and Applications, 507 (2022), 125737 - Năm xuất bản: 2022; ISSN/ISBN: 0022-247X
[7]

The stability of solutions to the complex Monge-Ampère equations in bounded F-hyperconvex domains

Nguyen Xuan Hong, Nguyen Thi Lien, Hoang Van Can
Journal of Mathematical Analysis and Applications, 483 (2020), 123606 - Năm xuất bản: 2020; ISSN/ISBN: 0022-247X
[8]

On the weighted log canonical thresholds of plurisubharmonic functions

Nguyen Xuan Hong
Proceedings of the American Mathematical Society, 147 (2019), 5063-5070 - Năm xuất bản: 2019; ISSN/ISBN: 1088-6826
[9]

Envelope of plurisubharmonic functions in Cegrell´s classes

Pham Nguyen Thu Trang, Nguyen Duc Hung, Nguyen Xuan Hong
Analysis and Mathematical Physics, 12:138 - Năm xuất bản: 2022; ISSN/ISBN: 1664-235X
[10]

Weakly Solutions to the Complex Monge-Ampère Equation on Bounded Plurifinely Hyperconvex Domains

Nguyen Xuan Hong, Hoang Van Can
Complex Analysis and Operator Theory, 13 (2019), 1713-1727 - Năm xuất bản: 2019; ISSN/ISBN: 1661-8262
[11]

A note on the weighted log canonical thresholds of plurisubharmonic functions

Nguyen Xuan Hong
Comptes Rendus Mathematique, 356 (2018) 865-869 - Năm xuất bản: 2018; ISSN/ISBN: 1631-073X
[12]

On the approximation of weakly plurifinely plurisubharmonic functions

Nguyen Xuan Hong, Hoang Van Can
Indagationes Mathematicae, 29 (2018) 1310-1317 - Năm xuất bản: 2018; ISSN/ISBN: 0019-3577
[13]

A Note on Maximal Subextensions of Plurisubharmonic Functions

Le Mau Hai, Tran Van Thuy, Nguyen Xuan Hong
Acta Mathematica Vietnamica, 43 (2018), 137-146 - Năm xuất bản: 2018; ISSN/ISBN: 0251-4184
[14]

Local maximality for bounded plurifinely plurisubharmonic functions

Nguyen Xuan Hong, Le Mau Hai, Hoang Viet
Potential Analysis, 48 (2018), 115-123 - Năm xuất bản: 2018; ISSN/ISBN: 0926-2601
[15]

Range of the complex Monge-Ampère operator on plurifinely domain

Nguyen Xuan Hong
Complex Variables and Elliptic Equations, 63 (2018), 532-546 - Năm xuất bản: 2018; ISSN/ISBN: 1747-6941
[16]

Holder continuous solutions to the complex Monge-Ampère equations in non-smooth pseudoconvex domains

Nguyen Xuan Hong, Tran Van Thuy
Analysis and Mathematical Physics, 8 (2018) 465-484 - Năm xuất bản: 2018; ISSN/ISBN: 1664-235X
[17]

Semi-continuity properties of weighted log canonical thresholds of toric plurisubharmonic functions

Nguyen Xuan Hong
Comptes Rendus Mathematique, 355 (2017), 487-492 - Năm xuất bản: 2017; ISSN/ISBN: 1631-073X
[18]

Maximality of plurifinely plurisubharmonic functions

Nguyen Xuan Hong
Journal of Mathematical Analysis and Applications, 491 (2020), 124285 - Năm xuất bản: 2020; ISSN/ISBN: 0022-247X
[19]

Convergence in capacity of plurisubharmonic functions with given boundary values

Nguyen Xuan Hong, Nguyen Van Trao, Tran Van Thuy
International Journal of Mathematics, Vol. 28, No. 3 (2017) 1750018 (14 pages). - Năm xuất bản: 2017; ISSN/ISBN: 1793-6519
[20]

Approximation of plurifinely plurisubharmonic functions

Nguyen Van Trao, Hoang Viet, Nguyen Xuan Hong
Journal of Mathematical Analysis and Applications, 450 (2017) 1062-1075 - Năm xuất bản: 2017; ISSN/ISBN: 0022-247X
[21]

Local property of maximal plurifinely plurisubharmonic functions

Nguyen Xuan Hong, Hoang Viet
Journal of Mathematical Analysis and Applications, Volume 441, Issue 2 (2016), 586-592 - Năm xuất bản: 2016; ISSN/ISBN: 0022-247X
[22]

Some characterizations of the class Em(Ω) and applications

Le Mau Hai, Nguyen Xuan Hong, Vu Viet Hung
Annales Polonici Mathematici, 115 (2015), no. 2, 145-163. - Năm xuất bản: 2015; ISSN/ISBN: 1730-6272
[23]

Smooth approximation of quaternionic plurisubharmonic functions

Nguyen Xuan Hong
Complex Variables and Elliptic Equations, 67 (2022), 1470-1480 - Năm xuất bản: 2022; ISSN/ISBN: 1747-6941
[24]

Subextension of plurisubharmonic functions with boundary values in weighted pluricomplex energy classes

Le Mau Hai, Nguyen Xuan Hong, Trieu Van Dung
Complex Variables and Elliptic Equations, (2015), 60, Issue 11 (2015), 1580-1593 - Năm xuất bản: 2015; ISSN/ISBN: 1747-6941
[25]

The locally F-approximation property of bounded hyperconvex domains

Nguyen Xuan Hong
Journal of Mathematical Analysis and Applications, 428 (2015) 1202-1208 - Năm xuất bản: 2015; ISSN/ISBN: 0022-247X
[26]

Continuous ωq-plurisubharmonic exhaustion functions on Kahler manifolds

Le Mau Hai, Nguyen Van Trao, Nguyen Xuan Hong
Vietnam Journal of Mathematics, 43 (2015), 385-401 - Năm xuất bản: 2015; ISSN/ISBN: 2305-2228
[27]

Monge-Ampère measures of maximal subextensions of plurisubharmonic functions with given boundary values

Nguyen Xuan Hong
Complex Variables and Elliptic Equations, Vol. 60, No. 3, 429-435. - Năm xuất bản: 2015; ISSN/ISBN: 1747-6941
[28]

A result on the comparison principle for the log canonical threshold of plurisubharmonic functions

Le Mau Hai, Nguyen Xuan Hong, Vu Viet Hung
Annales Polonici Mathematici, 112 (2014), no. 2, 109-114. - Năm xuất bản: 2014; ISSN/ISBN: 1730-6272
[29]

The complex Monge-Ampère equation in unbounded hyperconvex domains in Cn

Le Mau Hai, Nguyen Van Trao, Nguyen Xuan Hong
Complex Variables and Elliptic Equations, 59 (2014), no. 12, 1758-1774. - Năm xuất bản: 2014; ISSN/ISBN: 1747-6941
[30]

Uniqueness properties of m-subharmonic functions in Cegrell classes

Nguyen Quang Dieu, Pham Hien Bang, Nguyen Xuan Hong
Journal of Mathematical Analysis and Applications, 420 (2014), no. 1, 669-683. - Năm xuất bản: 2014; ISSN/ISBN: 0022-247X
[31]

Existence and compactness for the ∂-Neumann operator on q-convex domains

Le Mau Hai, Nguyen Quang Dieu, Nguyen Xuan Hong
Manuscripta Mathematica, 144, no. 3-4, (2014), 517-534. - Năm xuất bản: 2014; ISSN/ISBN: 1432-1785
[32]

Subextension of plurisubharmonic functions without changing the Monge-Ampère measures and applications

Le Mau Hai, Nguyen Xuan Hong
Annales Polonici Mathematici, 112 (2014), no. 1, 55-66. - Năm xuất bản: 2014; ISSN/ISBN: 1730-6272
[33]

The Monge-Ampère type equation in the weighted pluricomplex energy class

Le Mau Hai, Pham Hoang Hiep, Nguyen Xuan Hong, Nguyen Van Phu
International Journal of Mathematics, 25 (2014), no. 5, 1450042, 17 pp. - Năm xuất bản: 2014; ISSN/ISBN: 1793-6519
[34]

On compactness of the ∂-Neumann operator on q-convex domains

Le Mau Hai, Nguyen Xuan Hong
Acta Mathematica Vietnamica, 38 (2013), no. 4, 575-586. - Năm xuất bản: 2013; ISSN/ISBN: 0251-4184
[35]

q-subharmonicity and q-convex domains in Cn

Nguyen Van Khue, Le Mau Hai, Nguyen Xuan Hong,
Mathematica Slovaca, 63 (2013), no. 6, 1247-1268. - Năm xuất bản: 2013; ISSN/ISBN: 1337-2211
[36]

Maximal q-subharmonicity in Cn

Le Mau Hai, Nguyen Xuan Hong
Vietnam Journal of Mathematics, 41 (2013), no. 2, 1-10. - Năm xuất bản: 2013; ISSN/ISBN: 2305-2228
[37]

Weighted estimates for solutions of the ∂-equation in pseudoconvex domains

Le Mau Hai, Nguyen Xuan Hong
Vietnam Journal of Mathematics, 38 (2010), no. 2, 211-225 - Năm xuất bản: 2010; ISSN/ISBN: 2305-2228
[38]

L2-aproximation of differential forms by ∂-closed ones on smooth hypersurfaces

Le Mau Hai, Nguyen Quang Dieu, Nguyen Xuan Hong
Journal of Mathematical Analysis and Applications, 383 (2011), no. 2, 379-390 - Năm xuất bản: 2011; ISSN/ISBN: 0022-247X
[39]

Weighted estimates for solutions of ∂-equations on closed, positive currents

Le Mau Hai, Nguyen Xuan Hong
Acta Mathematica Vietnamica, 36 (2011), no. 2, 249-263. - Năm xuất bản: 2011; ISSN/ISBN: 0251-4184
[40]

Maximal q-plurisubharmonic functions in Cn

Le Mau Hai, Nguyen Xuan Hong
Results in Mathematics, 63 (2013), no. 1-2, 63-77. - Năm xuất bản: 2013; ISSN/ISBN: 1420-9012
[41]

ACC conjecture for weighted log canonical thresholds

Nguyen Xuan Hong, Tang Van Long, Pham Nguyen Thu Trang
Analysis Mathematica, 46 (2020), 77-83 - Năm xuất bản: 2020; ISSN/ISBN: 1588-273X
[1]

Toán tử Monge-Ampere và xấp xỉ các hàm đa điều hòa dưới và hàm chỉnh hình

Cơ quan quản lý nhiệm vụ/cấp kinh phí:
Thời gian thực hiện: 06/2014 - 06/2016; vai trò: Thành viên
[2]

Hàm F-đa điều hòa dưới và phương trình Hessian phức

Cơ quan quản lý nhiệm vụ/cấp kinh phí: Quỹ Phát triển khoa học và công nghệ Quốc gia, Bộ Khoa học và Công nghệ
Thời gian thực hiện: 01/04/2017 - 01/08/2018; vai trò: Chủ nhiệm nhiệm vụ
[3]

Hàm đa điều hoà dưới quaternionic và toán tử Monge-Ampère

Cơ quan quản lý nhiệm vụ/cấp kinh phí: Quỹ Phát triển khoa học và công nghệ Quốc gia, Bộ Khoa học và Công nghệ
Thời gian thực hiện: 01/04/2020 - 01/03/2022; vai trò: Chủ nhiệm nhiệm vụ